Please use this identifier to cite or link to this item:
Title: Distributed continuous-time nonsmooth convex optimization with coupled inequality constraints
Authors: Li, Xiuxian
Xie, Lihuan
Hong, Y.
Keywords: Engineering::Electrical and electronic engineering
Issue Date: 2020
Source: Li, X., Xie, L. & Hong, Y. (2020). Distributed continuous-time nonsmooth convex optimization with coupled inequality constraints. IEEE Transactions On Control of Network Systems, 7(1), 74-84.
Project: 61633014
Journal: IEEE Transactions on Control of Network Systems
Abstract: This paper studies distributed convex optimization problems over continuous-time multiagent networks subject to two types of constraints, i.e., local feasible set constraints and coupled inequality constraints, where all involved functions are not necessarily differentiable, only assumed to be convex. In order to solve this problem, a modified primal-dual continuous-time algorithm is proposed by projections on local feasible sets. With the aid of constructing a proper Lyapunov function candidate, the existence of solutions of the algorithm in the Carathéodory sense and the convergence of the algorithm to an optimal solution for the distributed optimization problem are established. Additionally, a sufficient condition is provided for making the algorithm fully distributed. Finally, the theoretical result is corroborated by a simulation example.
ISSN: 2325-5870
DOI: 10.1109/TCNS.2019.2915626
Rights: © 2019 IEEE. All rights reserved.
Fulltext Permission: none
Fulltext Availability: No Fulltext
Appears in Collections:EEE Journal Articles

Citations 20

Updated on Dec 23, 2021

Citations 20

Updated on Dec 25, 2021

Page view(s)

Updated on May 18, 2022

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.